MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

MERGE HEALTHCARE MERGE CARDIO; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number 12.3.2
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported issue is ongoing.A supplemental report will be filed when additional information becomes available.
 
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2025, merge healthcare received a complaint from a customer alleging that derived measurements were not updating after a second study report was sent to merge cardio with some updated measurements.Merge healthcare is investigating the root cause and there have been no reports of patient injury or harm because of this issue.
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 02/07/2025.An investigation by merge healthcare has identified a potential issue when using merge cardio that may affect the display of calculated measurements in a final patient report.Under certain circumstances, when primitive measurements are updated for echocardiography (echo) or vascular ultrasound exams, the associated calculated (derived) measurements may not be properly updated in the final report.When following a specific less typical workflow in which the user remeasures using the ultrasound device or manually edits primitive or derived measurement values directly in clinical reporting, derived measurements may be inconsistent with the associated primitive measurements in the final patient report.If this issue occurs, there is a possibility that a physician may incorrectly diagnose and treat a patient's condition.As of the date of this notice, there have been no reports of serious illness or death related to this issue.Merge healthcare has developed a configuration update to alert users to only perform changes using the measurement tools available within image review.The configuration update has been implemented on the complainant's system.Merge healthcare is developing a software update for future versions of merge cardio to prevent this issue from occurring.Revised information contained in this supplemental report includes the following: g6 - indication that this is follow-up report 001.H1 - indication of malfunction as reportable event.H2 - indication of additional information and correction.H6 - evaluation codes: investigation findings (c): remove 3233, added 3239 and 4248.Investigation conclusions (d): remove 11, added 61, 4305 and 4318.

Brand Name
MERGE CARDIO
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
nadia marchant
900 walnut ridge dr
hartland, WI 53029
8446372848
MDR Report Key21334896
Report Number2183926-2025-00013
Device Sequence Number3826109
Product Code LLZ
UDI-Device Identifier00842000101109
UDI-Public(01)00842000101109(10)12.3.2(11)230612
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12.3.2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown